# SDR CALA2013100991909

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,399 hours, 14,179 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Counter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REPLACED APU START COUNTER & NOW IT DOUBLE CLICKS EVERY TIME YOU START THE APU.
